# SDR REXA2017091401003

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 9,639 hours, 6,588 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN AFT LAV SMOKE WARNING DURING F/T.  SMOKE CHECKED IAW FIM 21-22-00.  PERFORMED OPS CHECKS OF A/C RECIRCULATION FAN SYSTEM IAW AMM 21-22-10,  NO ODOR PRESENT.
